| Model Number |
500001002502 |
| Medical Device Problem Codes |
Circuit Failure (1089); Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/03/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that when using the bd pyxis¿ medstation¿ es auxiliary drawer was failed and required maintenance.The customer unplugged and reconnected the power cable, attempted a reboot, and performed a recovery; however, the issue persisted.The customer stated that there was a delay in patient care.There were no adverse events or injuries reported based on this event.
Additional Manufacturer Narrative
A review of the complaint history for sn (b)(6) was performed in salesforce which did not locate similar complaint(s) with the same failure mode for this serial number.A review of the device history record for sn (b)(6) was performed from the date of manufacture, 03-mar-2017 and confirmed that this device was not previously returned for servicing and there were no production failures which correlates to the customer reported issue.Upon investigation of the actual device used in this incident, it was determined that the drawer failure.A field service engineer investigated a full height drawer communication issue and found the drawer was off the bus.Inspection revealed no lights on the module controller board, and testing confirmed the drawer controller board was out of range.Replaced both controller boards and upgraded the older style insep to the current version.Verified normal communication and drawer functionality after repair.The system functioned as intended after the field service engineer repaired the device.